# SDR QXEA2012120801629

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 7 IS CORRODED.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND AMM 20-10-01-430-801. MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01. INSTALLED SEAT TRACK IAW SRM 51-41-00-00-01, 51-40-15-02-01 AND 51-42-05-02-01. PRIMED AND TOP COATED IAW SRM 51-25-10-02-01.
